Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the passage to equilibrium of Gibbsian ensembles


Author: Clifford C. Brown
Journal: Trans. Amer. Math. Soc. 97 (1960), 509-522
MSC: Primary 82.62
MathSciNet review: 0138443
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Gibbs, Elementary principles of statistical mechanics, Scribner's Sons, 1902, Chapter XII.
  • [2] R. C. Tolman, The principles of statistical mechanics, Oxford University Press, 1938, §51, Chapter VII.
  • [3] Harold Grad, Principles of the kinetic theory of gases, Handbuch der Physik (herausgegeben von S. Flügge), Bd. 12, Thermodynamik der Gase, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958, pp. 205–294. MR 0135535
  • [4] Harry L. Frisch, An approach to equilibrium, Phys. Rev. (2) 109 (1958), 22–29. MR 0090239
  • [5] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [6] A. I. Khinchin, Mathematical foundations of information theory, Dover Publications, Inc., New York, N. Y., 1957. Translated by R. A. Silverman and M. D. Friedman. MR 0092709
  • [7] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 82.62

Retrieve articles in all journals with MSC: 82.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0138443-5
Article copyright: © Copyright 1960 American Mathematical Society